Системы условных дифференциальных неравенств типа Като.

Р.И. Козлов

Sibirskij matematiceskij zurnal (1994)

  • Volume: 35, Issue: 6, page 1253-1263
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Козлов, Р.И.. "Системы условных дифференциальных неравенств типа Като.." Sibirskij matematiceskij zurnal 35.6 (1994): 1253-1263. <http://eudml.org/doc/63755>.

author = {Козлов, Р.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {differential inequalities},
language = {rus},
number = {6},
pages = {1253-1263},
publisher = {Izd. AN SSSR},
title = {Системы условных дифференциальных неравенств типа Като.},
url = {http://eudml.org/doc/63755},
volume = {35},
year = {1994},

AU - Козлов, Р.И.
TI - Системы условных дифференциальных неравенств типа Като.
JO - Sibirskij matematiceskij zurnal
PY - 1994
VL - 35
IS - 6
SP - 1253
EP - 1263
LA - rus
KW - differential inequalities
UR - http://eudml.org/doc/63755
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.